Подписаться
Ryan Martin
Ryan Martin
Professor of Mathematics, Iowa State University
Подтвержден адрес электронной почты в домене iastate.edu - Главная страница
Название
Процитировано
Процитировано
Год
How many random edges make a dense graph Hamiltonian?
T Bohman, A Frieze, R Martin
Random Structures & Algorithms 22 (1), 33-42, 2003
1132003
Codes identifying sets of vertices in random networks
A Frieze, R Martin, J Moncel, M Ruszinkó, C Smyth
Discrete Mathematics 307 (9-10), 1094-1107, 2007
582007
Adding random edges to dense graphs
T Bohman, A Frieze, M Krivelevich, R Martin
Random Structures & Algorithms 24 (2), 105-117, 2004
552004
On the editing distance of graphs
M Axenovich, A Kézdy, R Martin
Journal of Graph Theory 58 (2), 123-138, 2008
512008
The emergence of a giant component in random subgraphs of pseudo‐random graphs
A Frieze, M Krivelevich, R Martin
Random Structures & Algorithms 24 (1), 42-50, 2004
462004
On diamond-free subposets of the Boolean lattice
L Kramer, RR Martin, M Young
Journal of Combinatorial Theory, Series A 120 (3), 545-560, 2013
432013
Quadripartite version of the Hajnal–Szemerédi theorem
R Martin, E Szemerédi
Discrete mathematics 308 (19), 4337-4360, 2008
382008
Tripartite version of the Corrádi–Hajnal theorem
C Magyar, RR Martin
Discrete mathematics 254 (1-3), 289-308, 2002
342002
Rainbow arithmetic progressions
S Butler, C Erickson, L Hogben, K Hogenson, L Kramer, RL Kramer, ...
arXiv preprint arXiv:1404.7232, 2014
322014
Expected values of parameters associated with the minimum rank of a graph
HT Hall, L Hogben, R Martin, B Shader
Linear Algebra and its Applications 433 (1), 101-117, 2010
322010
Q2-free Families in the Boolean Lattice
M Axenovich, J Manske, R Martin
Order 29 (1), 177-191, 2012
312012
Planar Turán number of the 6-cycle
D Ghosh, E Gyori, RR Martin, A Paulos, C Xiao
SIAM Journal on Discrete Mathematics 36 (3), 2028-2050, 2022
302022
Induced and non-induced poset saturation problems
B Keszegh, N Lemons, RR Martin, D Pálvölgyi, B Patkós
Journal of Combinatorial Theory, Series A 184, 105497, 2021
272021
The saturation number of induced subposets of the Boolean lattice
M Ferrara, B Kay, L Kramer, RR Martin, B Reiniger, HC Smith, E Sullivan
Discrete Mathematics 340 (10), 2479-2487, 2017
262017
A note on short cycles in a hypercube
M Axenovich, R Martin
Discrete mathematics 306 (18), 2212-2218, 2006
242006
The diameter game
J Balogh, R Martin, A Pluhár
Random Structures & Algorithms 35 (3), 369-389, 2009
232009
Induced saturation number
RR Martin, JJ Smith
Discrete Mathematics 312 (21), 3096-3106, 2012
202012
On the complexity of Chooser–Picker positional games
A Csernenszky, RR Martin, A Pluhár
Walter de Gruyter GmbH & Co. KG 12 (3), 427-444, 2012
202012
Lower bounds for identifying codes in some infinite grids
R Martin, B Stanton
arXiv preprint arXiv:1004.3281, 2010
202010
Counting paths, cycles, and blow‐ups in planar graphs
C Cox, RR Martin
Journal of Graph Theory 101 (3), 521-558, 2022
192022
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20